MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS STENT SYSTEM 3.0 X 21MM WITHOUT TIP; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS STENT SYSTEM 3.0 X 21MM WITHOUT TIP; STENT, INTRACRANIAL NEUROVASCULAR
Catalog Number M003SZAS30210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Neurological Deficit/Dysfunction (1982)
Date of Event 05/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the first of 2 reports.The event in this report is related to the event already reported in mfr report # 3008881809-2018-00299.Subject device remains implanted.
 
Event or Problem Description
It was reported that a patient was successfully treated by stent-assisted coil embolization of an unruptured aneurysm located at the basilar apex.More than 8 month-post-procedure, the patient suffered right-sided weakness.The issue is ongoing.Medication was required.According to the clinical events committee (cec), the right-sided weakness was related to the procedure and to the atlas stents (subject device).According to the site, the right-sided weakness was related to pre-existing condition/co-morbidity with a large basilar aneurysm swelling, causing pressure on brainstem per site.
 
Additional Manufacturer Narrative
Duplicate rationale: all information regarding patient 110-013 have been included in mfr report # 3008881809-2018-00299.Additional information regarding the details of the neurological symptoms for patient 110-013 as ¿right sided weakness¿ (ae#11) filed in this report is a duplicate of mfr report # 3008881809-2018-00299.Therefore this mfr report # will be closed as duplicate.
 
Event or Problem Description

Brand Name
NEUROFORM ATLAS STENT SYSTEM 3.0 X 21MM WITHOUT TIP
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7704657
Report Number3008881809-2018-00313
Device Sequence Number2771448
Product Code NJE
UDI-Device Identifier07613252656159
UDI-Public07613252656159
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
H020002/S046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM003SZAS30210
Device Lot Number19218065
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/21/2018
Supplement Date Received by Manufacturer08/07/2018
Initial Report FDA Received Date07/19/2018
Supplement Report FDA Received Date08/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR